Jump to content

Have Pots Issue, But A Doosy...


art3
 Share

Recommended Posts

hi Im new here and very frustrated with my recent diagnosis. yal are pros. help me if u can

Im 26 yrs old and have some gi motility issues.Ive been having some fatigue etc but then after my plicator implant and removal my issues got worse. Im more faitgued, lightheaded, chest tight, harder time sleeping etc.. a dr diagnosed me with a slight case of POTs. he did a tilt table which showed some bood pooing. he gave me flornef-which was a nightmare. never have I been so ill on medicine. I felt worse-fatigued, terrible leg and arm weakness etc.. with other things to be done I had to go off it. Im so sick of this. what else can on e do. I mean my pots dr is a cardio, so wont he just give me more cardio drugs? the only thing that helps a bit is klonopin in the morning. I dont know why. Im not familiar with all the treaments. is physical therapy good? what kind? antidepressants? the dr says if my gerd wasnt so terrible, the gastroparesis wasnt so bad and the bowels not so raw things would improve some. Imseeing a surgeon on alleviating something here. any advice on all this? I have very poor sleep-10pct REM. and the motility stuff-came after food posioning in '01. I need major help here...

thanks

art3

Link to comment
Share on other sites

how horrible. i am sorry that you are having such a hard time. personally i am not all that familar with all that you are describing. i do have POTS, NCS and migraines so i know how hard that can be. i have stomach issues to but no diagnose yet, i just need to get rid of my pride and go to a doc.

just to let you know you aren't alone with the dislike of florinef. same here. of course i was on 8 prescription drugs at the same time as i was the florinef. some other meds they may try you on from cardio are beta blockers ( a multitude of different names and kinds are available ), midodrine, and mestinon. perhaps not all at the same time though like i was. that was crazy.

but basically i just wanted to say welcome to the forum! ask away i am sure someone can give you good advice or atleast let you know you aren't alone.

take care of yourself.

dionna :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...